UM

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Sampling error analysis and some properties of non-bandlimited signals that are reconstructed by generalized sinc functions Journal article
Applicable Analysis, 2014,Volume: 93,Issue: 2,Page: 305-315
Authors:  Li Y.;  Chen Q.;  Qian T.;  Wang Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/11
Generalized Sinc Function  Noisy Error  Non-bandlimited Signal  Reproducing Property  Sampling Theorem  Sobolev Smoothness  Truncated Error  
Matching pursuits among shifted cauchy kernels in higher-dimensional spaces Journal article
Acta Mathematica Scientia, 2014,Volume: 34,Issue: 3,Page: 660-672
Authors:  Qian T.;  Wang J.;  Yang Y.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
Adaptive Decomposition  Dictionary  Hardy Space  Matching Pursuit  Monogenic  Optimal Approximation By Rational Functions  
Remarks on adaptive fourier decomposition Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2013,Volume: 11,Issue: 1
Authors:  Qian T.;  Wang Y.
Favorite  |  View/Download:7/0  |  Submit date:2018/10/30
Adaptive Fourier Series  Cauchy Kernel  Dictionary  Maximal Selection Principle  Orthogonal Greedy Algorithm  
B-splines of Blaschke product type Journal article
Computers and Mathematics with Applications, 2011,Volume: 62,Issue: 10,Page: 3669-3681
Authors:  Chen Q.;  Qian T.;  Ren G.;  Wang Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/11
B-spline  Blaschke Product  Central Limit Theorem  Fourier Transform  Sinc Function  
Adaptive decomposition of functions into pieces of non-negative instantaneous frequencies Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2010,Volume: 8,Issue: 5,Page: 813-833
Authors:  Qian T.;  Ho I.T.;  Leong I.T.;  Wang Y.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Analytic Signal  Fourier Integral  Fourier Series  Hardy Space  Hilbert Transform  Instantaneous Frequency  Positivity Of Frequency  Time-frequency Analysis  
Orthonormal bases with nonlinear phases Journal article
Advances in Computational Mathematics, 2010,Volume: 33,Issue: 1,Page: 75-95
Authors:  Qian T.;  Wang R.;  Xu Y.;  Zhang H.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/11
Hardy Spaces  Orthonormal Bases  The Empirical Mode Decomposition  The Hilbert Transform  Time-frequency Analysis